淡江大學機構典藏:Item 987654321/69249
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 60861/93638 (65%)
Visitors : 1103610      Online Users : 26
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/69249


    Title: The exact hypothesis test for the shape parameter of a new two-parameter distribution with the bathtub shape or increasing failure rate function under progressive censoring with random removals
    Authors: Wu, Shu-Fei;Wu, Chin-Chuan;Lin, Huan-Min
    Contributors: 淡江大學統計學系
    Keywords: new two-parameter distribution with the bathtub shape or increasing failure rate function;type II censoring;progressive censoring;binomial removals;random removals
    Date: 2009-08
    Issue Date: 2011-10-23 16:44:17 (UTC+8)
    Publisher: Abingdon: Taylor & Francis Ltd.
    Abstract: This study considers the exact hypothesis test for the shape parameter of a new two-parameter distribution with the shape of a bathtub or increasing failure rate function under type II progressive censoring with random removals, where the number of units removed at each failure time follows a binomial or a uniform distribution. Several test statistics are proposed and one numerical example is provided to illustrate the proposed hypothesis test for the shape parameter. Finally, a simulation study is performed to compare the power performances of all proposed test statistics. We concluded that the test statistic w 1 is more attractive than other methods as it has better performance than other test statistics for most cases based on the criteria of maximum power.
    Relation: Journal of Statistical Computation and Simulation 79(8), pp.1015-1042
    DOI: 10.1080/00949650802110433
    Appears in Collections:[Graduate Institute & Department of Statistics] Journal Article

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML40View/Open
    The exact hypothesis test for the shape parameter of a new two-parameter distribution with the bathtub shape or increasing failure rate function under progressive censoring with random removals.pdf792KbAdobe PDF1View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback